Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 375, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 4, 2011, 1:42 AM CDT for Labette County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 1:42 AM CDT (06:42 UTC)
- Expired
- Aug 4, 2011, 2:17 AM CDT
- In force
- 35 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Labette County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3561 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2210 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
202 WUUS53 KICT 040642 SVRICT KSC099-040745- /O.NEW.KICT.SV.W.0375.110804T0642Z-110804T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 142 AM CDT THU AUG 4 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LABETTE COUNTY IN SOUTHEAST KANSAS... * UNTIL 245 AM CDT * AT 138 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF COFFEYVILLE...AND MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... EDNA...MOUND VALLEY...ALTAMONT...ANGOLA AND PARSONS TRI CITY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3700 9553 3736 9552 3727 9519 3699 9531 TIME...MOT...LOC 0642Z 202DEG 11KT 3702 9549 WIND...HAIL 60MPH 1.00IN $$ JAKUB
2 follow-up statements
889 WWUS53 KICT 040702 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 202 AM CDT THU AUG 4 2011 KSC099-040745- /O.CON.KICT.SV.W.0375.000000T0000Z-110804T0745Z/ LABETTE KS- 202 AM CDT THU AUG 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN LABETTE COUNTY UNTIL 245 AM CDT... AT 200 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EDNA...OR 13 MILES EAST OF COFFEYVILLE...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MOUND VALLEY...ALTAMONT AND PARSONS TRI CITY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3700 9553 3736 9552 3727 9519 3699 9531 TIME...MOT...LOC 0702Z 214DEG 14KT 3710 9541 WIND...HAIL 60MPH <.75IN $$ JAKUB
641 WWUS53 KICT 040717 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 217 AM CDT THU AUG 4 2011 KSC099-040726- /O.CAN.KICT.SV.W.0375.000000T0000Z-110804T0745Z/ LABETTE KS- 217 AM CDT THU AUG 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LABETTE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. GUSTY WINDS UP TO 50 MPH AND TORRENTIAL DOWNPOURS ARE STILL POSSIBLE FROM THIS STORM. LAT...LON 3700 9553 3736 9552 3727 9519 3699 9531 TIME...MOT...LOC 0716Z 202DEG 11KT 3712 9544 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 11:23 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 3, 11:23 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1123 PM CDT WED AUG 3 2011 .UPDATE... ALL POPS/WX/QPF GRIDS HAVE BEEN UPDATED TO REFLECT MOST RECENT RADAR TRENDS AND PROJECT THOSE TRENDS THE REST OF THE NIGHT. STRONG/SEVERE TSRA HAVE WREAKED HAVOC WITH TEMPS. AS SUCH HAVE USED HRRR AS GUIDANCE FOR REST OF THE NIGHT. && .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU OBVIOUSLY TSRA THE SOLE CONCERN FOR REST OF THE NIGHT. AS SUCH WILL BE FOCUSING ON FIRST 6-9 HOURS OF 04/06Z TAF CYCLE. CIGS & VSBYS TO GREATLY FLUCTUATE THE REST OF THE NIGHT WITH OCNL IFR VSBYS LIKELY IN +TSRA. SITUATION FURTHER COMPLICATED BY LOCALIZED 35-48KT GUSTS OVER MOST TERMINALS THRU 04/12Z AT THE VERY LEAST. STILL EXPECT SCT TSRA BEYOND 04/12Z BUT PIN-POINTING LOCATION CHALLENGING...ESPECIALLY WITH NUMEROUS OUTFLOW BOUNDARIES FROM TONIGHT'S CONVECTION. && .PREV DISCUSSION... /ISSUED 653 PM CDT WED AUG 3 2011/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FOCUS IS ON PIN-POINTING LOCATIONS OF TSRA THROUGHOUT THE NIGHT AS A MOIST VERY UNSTABLE AIRMASS REMAINS ENTRENCHED OVER THE GREAT PLAINS. THRU 04/06Z THE BETTER CHANCES FOR TSRA SHOULD CONTINUE TO OCCUR OVER SC & SE KS WHERE CLOSER TO A POORLY-DEFINED W-E ORIENTED STATIONARY FRONT SITUATED ACROSS NRN OK. THESE CELLS ARE LIKELY TO PRODUCE 60-70 MPH GUSTS IN THESE AREAS THROUGHOUT THE EVENING. ONLY TERMINAL FOR WHICH "TEMPO TSRA" HAS BEEN ASSIGNED IS KHUT 00Z-02Z WHERE A NE-MOVG CELL ~20KTS IS APPROACHING THE TERMINAL...OTHERWISE "VCTS" HAS BEEN ASSIGNED TO REMAINING TERMINALS DUE TO SPORADIC PRIMARILY DIURNALLY CONVECTION. PREV DISCUSSION... /ISSUED 304 PM CDT WED AUG 3 2011/ DISCUSSION... THE FORECAST AREA REMAINS ON THE NORTHERN PERIPHERY OF THE SUBTROPICAL RIDGE WHICH REMAINED CONFINED TO THE SOUTHERN PLAINS STATES. A STATIONARY FRONT WAS DRAPED ACROSS THE AREA FROM NEAR KCFV IN SOUTHEAST KANSAS TO KBVO TO JUST SOUTH OF KPNC IN NORTH CENTRAL OKLAHOMA. ALONG AND NORTH OF THE FRONT...DEWPOINTS WERE HOLDING IN THE 70S RESULTING IN SBCAPES EXCEEDING 5000 J/KG. ISOLATED THUNDERSTORMS ARE ANTICIPATED ALONG AND NORTH OF THE FRONT LATE THIS AFTERNOON AND EVENING WITH MORE WIDELY SCATTERED ACTIVITY EXPECTED TO DEVELOP TONIGHT ALONG NOSE OF MODEST H7 WAA ACROSS MAINLY CENTRAL KANSAS. THIS SCENARIO WAS HANDLED WELL IN THE PREVIOUS FORECAST WITH ONLY MINOR ADJUSTMENTS MADE. THU-SAT...A VERY SIMILAR SETUP IS ANTICIPATED ACROSS THE FORECAST AREA THU-FRI AS THE STATIONARY FRONT CONTINUES TO MEANDER NEAR THE OKLAHOMA STATE LINE LEADING TO NEAR NORMAL TEMPERATURES ACROSS PORTIONS OF CENTRAL KANSAS. FURTHER SOUTH ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...TEMPERATURES IN THE UPPER 90S/AROUND 100 WILL COMBINE WITH DEWPOINTS IN THE 70S LEADING TO MORE OPPRESSIVE HEAT INDICES AND A CONTINUATION OF HEAT HEADLINES THROUGH FRIDAY EVENING. WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ONCE AGAIN WITHIN A POST-FRONTAL UPSLOPE REGIME WITH MLCAPES EXCEEDING 2500 J/KG/0-6KM AND BULK SHEAR OF 30-40 KTS POSSIBLY SUPPORTING A FEW SEVERE THUNDERSTORMS ALONG/IMMEDIATELY NORTH OF THE STATIONARY FRONT. WILL MAINTAIN MID POPS THU NIGHT AS WEAK SOUTHERLY LLJ NOSES TOWARD THE OK STATE LINE. THE STATIONARY FRONT IS PROGGED TO LIFT NORTH ON SAT RESULTING IN RISING TEMPERATURES AS THE WARM SECTOR EXPANDS NORTHWARD ONCE AGAIN. SUNDAY-WEDNESDAY...A SERIES OF CLIPPER-LIKE SYSTEMS WILL DIG OVER THE GREAT LAKES AREA EARLY IN THE WEEK HELPING TO BREAK DOWN THE PERSISTENT MID/UPPER LEVEL RIDGE WHILE DRIVING A COLD FRONT SOUTH ACROSS THE GREAT PLAINS. THIS FRONT IS EXPECTED TO ARRIVE TUE-WED BRINGING RELIEF FROM THE HEAT WITH CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AND HIGHS IN THE 80S ACROSS CENTRAL KANSAS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 100 77 100 / 90 40 40 20 HUTCHINSON 73 98 76 98 / 90 40 40 20 NEWTON 74 97 77 98 / 100 30 40 30 ELDORADO 74 98 77 99 / 90 30 30 20 WINFIELD-KWLD 74 102 78 103 / 90 40 30 20 RUSSELL 74 91 70 90 / 90 40 50 30 GREAT BEND 73 93 72 94 / 80 40 50 30 SALINA 74 93 74 92 / 100 40 40 30 MCPHERSON 74 96 75 96 / 100 40 40 30 COFFEYVILLE 79 104 79 103 / 60 30 20 20 CHANUTE 76 99 78 99 / 60 20 20 30 IOLA 76 97 78 97 / 60 30 20 30 PARSONS-KPPF 78 102 79 101 / 60 30 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR KSZ067>070. EXCESSIVE HEAT WARNING UNTIL 8 PM CDT SATURDAY FOR KSZ071-072- 082-083-091>096-098>100. &&
Hazardous weather outlook, Aug 3, 7:20 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 720 PM CDT WED AUG 3 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-050030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 720 PM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL PERSIST THROUGHOUT THE EVENING...SOME OF WHICH MAY BE SEVERE WITH DAMAGING 60-70 MPH WINDS AND 1-INCH DIAMETER HAIL. MOVING EAST AROUND 15 MPH THE THUNDERSTORMS WILL PRODUCE LOCALLY VERY HEAVY RAINS. FURTHER THUNDERSTORM DEVELOPMENT IS POSSIBLE LATER TONIGHT...SOME OF WHICH MAY PRODUCE GUSTS AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE AFTERNOON AND EARLY EVENING HOURS THURSDAY THROUGH SATURDAY. PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR DETAILS. THE HIGH HEAT INDICES COULD PERSIST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY NEXT WEEK WITH ADDITIONAL HEAT HEADLINES POSSIBLE. PERIODIC CHANCES FOR THUNDERSTORMS WILL OCCUR FROM THURSDAY THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/MWM
In the hours before
Special weather statement, Aug 3, 11:17 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1117 PM CDT WED AUG 3 2011 KSZ093-040445- COWLEY- 1117 PM CDT WED AUG 3 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR COWLEY COUNTY... AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOUGLASS TO HARDY...AND MOVING EAST AT 15 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
Special weather statement, Aug 3, 11:32 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1132 PM CDT WED AUG 3 2011 KSZ053-069-070-040500- BUTLER-CHASE-GREENWOOD- 1132 PM CDT WED AUG 3 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...CHASE AND GREENWOOD COUNTIES... AT 1129 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CEDAR POINT TO MATFIELD GREEN TO 8 MILES WEST OF EUREKA... AND MOVING NORTHEAST AT 30 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LAWSON
Local storm report, Aug 3, 11:45 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1145 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG WEST WICHITA 37.69N 97.46W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
POWER OUTAGES ALONG TYLER ROAD FROM KELLOGG THROUGH MAPLE
TO CENTRAL AVENUE.
1020 PM TSTM WND DMG HAYSVILLE 37.57N 97.35W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
POWER OUTAGE EAST OF TURNPIKE IN HAYSVILLE.
1021 PM TSTM WND DMG DOWNTOWN WICHITA 37.69N 97.34W
08/03/2011 SEDGWICK KS TRAINED SPOTTER
POWER OUTAGES AT NORTH OF PAWNEE BETWEEN HYDRAULIC AND
WASHINGTON STREETS.
&&
EPSSpecial weather statement, Aug 4, 12:07 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1207 AM CDT THU AUG 4 2011 KSZ098-099-040530- CHAUTAUQUA-MONTGOMERY- 1207 AM CDT THU AUG 4 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA AND MONTGOMERY COUNTIES... AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HALE...OR 13 MILES NORTHEAST OF SEDAN...AND MOVING EAST AT 25 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. LAWSON
Special weather statement, Aug 4, 1:01 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 101 AM CDT THU AUG 4 2011 KSZ099-100-040700- LABETTE-MONTGOMERY- 101 AM CDT THU AUG 4 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES... AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LIBERTY...OR 7 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 15 MPH. WINDS TO 50 MPH AND TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THIS STORM. JAKUB
Special weather statement, Aug 4, 1:34 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 134 AM CDT THU AUG 4 2011 KSZ096-040730- NEOSHO- 134 AM CDT THU AUG 4 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NEOSHO COUNTY... AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANUTE TO 6 MILES SOUTH OF GALESBURG...AND MOVING EAST AT 30 MPH. WINDS TO 50 MPH AND TORRENTIAL RAINFALL ARE POSSIBLE WITH THESE STORMS. JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:09 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 51 min |
| Aug 3, 7:21 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 39 min |
| Aug 3, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 35 min |
| Aug 3, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 38 min |
| Aug 3, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 44 min |
| Aug 3, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 39 min |
| Aug 3, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| Aug 3, 9:26 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 34 min |
| Aug 3, 9:52 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| Aug 3, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 48 min |
| Aug 3, 10:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 42 min |
| Aug 3, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 46 min |
| Aug 3, 10:34 PM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Aug 3, 10:43 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 47 min |
| Aug 4, 3:54 PM CDT | Excessive Heat Warning | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 11 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.